Sudden Bumps In Several Parts Of The Body.?
Afternoon ^^ I want to ask, it’s almost 1 year that sometimes in one part of my body whether it’s the nape of the neck, legs, thighs or arms, lumps appear like being bitten by a mosquito. .What “is that why? Is it some kind of allergy or what? Thank you ..
Thank you for asking HealthReplies.com.
It is true, most often, bumps on the skin are like bites from mosquitoes that widen, feel hot, and are also sore caused by allergic reactions. This allergy arises due to excessive body sensitivity responding to the entry of a substance into the body because it is considered dangerous, when in fact it is not. This allergen can trigger an allergic reaction because it is eaten, inhaled, or even just in contact with the skin. Often, in addition to bumps, heat, and aches, allergic sufferers will also feel intense itching on their skin. These allergic symptoms can continue to recur if the allergen triggers are not properly avoided.
In addition to allergies, recurrent bumps as you experience can also occur due to other causes, such as insect bites, excessive skin pressure, skin infections, irritation, post-injury, drug eruption, stress, and so on. This condition is generally not dangerous if it can heal by itself. However, if the recurrence of this condition often makes you very disturbed, it would not hurt you to check yourself back to your doctor or dermatologist to be given the best solution to overcome it, yes. For cases that are suspected of being serious, the doctor may also direct you to undergo further examination. , such as laboratories, allergy tests, skin biopsies, and so on.
In the meantime, you should do:
Improve the cleanliness of your skin, including by showering diligently and always using clean clothes
Keep the environment around you clean, so that insects and mosquitoes stay away
Do not use clothes and footwear that are too tight
If there is a bump, do not over scratch it, especially given careless handling, just apply calamine lotion so that complaints improve
Increase relaxation, so that your heart and mind are calmer
Do not carelessly take medication without a doctor's prescription
Hope this helps ...